# SDR SWAA2020060379310

- Difficulty date: May 19, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT Z-CHANNEL IN AFT CARGO BAY HAS MULTIPLE AREAS OF CORROSION FROM STA 727-767, RBL21 AND WL 158.  CORROSION ON RT Z-CHANNEL IN AFT CARGO BAY FROM STA 727 - 767, RBL 21 AND WL 158 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D.  FABRICATED Z-CHANNEL FROM BAC1496-377 7075-T62 PN 786416/1.  INSTALLED Z-CHANNEL FROM BS 727 TO 767, RBL 21 AND WL 158 IAW SRM 51-40-02-0G-0 AND DWGS 146A7500 REV AND 146A7502 REV.  SPLICE LOCATION IS AT BS 727E+12'.
